# SDR C2XA10SH391

- Difficulty date: November 15, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 19,291 hours, 14,628 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 23092005007
- Part serial: 026
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHV - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  LANDING GEAR AIR/GROUND FAIL ON EICAS.  REMOVED AND REPLACED RT MAIN LANDING GEAR SHOCK ABSORBER IAW EMB 145 AMM 32-10-02.  OPS CHECK GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
